# SDR DALA13021149248

- Difficulty date: May 1, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N948DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53357
- Aircraft time: 33,221 hours, 30,412 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 401
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 401 HAS TWO CRACKS AT SCALLOP.    R & R SEAT TRACK  IAW SRM 53-20-01 AND 51-30-01 AND DWG 5930547 AND SR09530115-7005.
